Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Totally health loss in ulcerative colitis

hi docter i m 23 yrs old girl n dignosed wid ulcerative colitise.i have problem of loos motions daily 7-10 since i was 13 yr old but my docter could nt find the particular reason but before two year my doc told me that i have ibs then aftr one doc find that i have have ulcerative colitis as my bloody stool is.n mucus also n lower left side pain in my abdomen but now my docter say that they have givven me all medicines,but i have no relief by my pain i m on treatmnt.n i cant eat any thing except daal n roti,pllzz suggest me what shud i do?i m really tierd n i m anemic too
Asked On : Wed, 23 Feb 2011
Answers:  1 Views:  252
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
thanks for choosing health care magic.Ulceration colitis is problem of intestine in which there are ulcers in your intestine.This leads to pain and other problems that you have.But this disease usually have remissions in between means the disease will be active for some time and then the symptoms will be resolved for some time and appear again.Usually medicines are effective along with diet control so do not get dishearten.Take medicines and diet as advised.
Answered: Wed, 23 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor